What would happen if I took extra Benadryl (diphenhydramine) allergy pills?

Perhaps, one. See prior answer for details about benadryl (diphenhydramine). An over the counter dose is 25 mg (the same dose they put in many 'sleep aides' like tylenol-pm, where the side effect of Benadryl (diphenhydramine) of drowsiness is the main ingredient). If taking it for typical allergies (runny nose, watery eyes, sneezing), could try one tablet. But there are better ones today with less side effects (zyrtec, allegra, claritin, etc).